# SDR CA061107005

- Difficulty date: November 5, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Dhav DHC8301
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP15790112
- Part serial: 96180H1809
- Condition: Cracked
- Location: Cockpit
- Part time: 20,816 hours
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB OUT, ALTITUDE APPROX. FL70, THE CO-PILOT NOTICED A SMALL CRACK IN THE MIDDLE OF HIS WINDSHIELD, WHICH WAS GETTING RAPIDLY BIGGER. EMERGENCY CHECKLIST FOR CRACKED WINDSHIELD WAS PERFORMED. RELANDING WAS UNEVENTFUL. A/C HANDED OVER TO MAINTENANCE. CO-PILOT`S WINDSHIELD REPLACED.
